# SDR AALA201705059043

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 24,380 hours, 9,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR L1 EMERGENCY EXIT IDENTIFIER LENS MISSING. REPLACED LIGHT ASSEMBLY PER AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
